1.

Record Nr.

UNINA9910480632903321

Autore

Peláez José Ángel

Titolo

Weighted Bergman spaces induced by rapidly increasing weights / / José Ángel Peláez, Jouni Rättyä

Pubbl/distr/stampa

Providence, Rhode Island : , : American Mathematical Society, , 2013

©2013

ISBN

1-4704-1427-9

Descrizione fisica

1 online resource (136 p.)

Collana

Memoirs of the American Mathematical Society, , 1947-6221 ; ; Volume 227, Number 1066

Disciplina

515.98

Soggetti

Bergman spaces

Functions of several complex variables

Integral operators

Electronic books.

Lingua di pubblicazione

Inglese

Formato

Materiale a stampa

Livello bibliografico

Monografia

Note generali

"Volume 227, Number 1066 (second of 4 numbers)."

Nota di bibliografia

Includes bibliographical references and index.

Nota di contenuto

""3.2. Zeros of functions in   ^{  }_{  }""""3.3. Zeros of functions in the Bergman-Nevanlinna class \mathit{    }_{  }""; ""Chapter 4. Integral Operators and Equivalent Norms""; ""4.1. Equivalent norms on   ^{  }_{  }""; ""4.2. Integral operator   _{  } on the weighted Bergman space   ^{  }_{  }""; ""4.3. Integral operator   _{  } on the Hardy space   ^{  }""; ""Chapter 5. Non-conformally Invariant Space Induced by   _{  } on   ^{  }_{\om}""; ""5.1. Inclusion relations""; ""5.2. Structural properties of   ¹(  ^{â??})""

""Chapter 6. Schatten Classes of the Integral Operator   _{  } on   ²_{\om}""""6.1. Preliminary results""; ""6.2. Proofs of the main results""; ""Chapter 7. Applications to Differential Equations""; ""7.1. Solutions in the weighted Bergman space   ^{  }_{  }""; ""7.2. Solutions in the Bergman-Nevanlinna class \mathit{    }_{  }""; ""Chapter 8. Further Discussion""; ""8.1. Carleson measures""; ""8.2. Generalized area operators""; ""8.3. Growth and oscillation of solutions""; ""8.4. Zero distribution""; ""Bibliography""; ""Index""